2019
Том 71
№ 8

All Issues

Zherebko T. M.

Articles: 1
Brief Communications (Ukrainian)

On the polynomial approximation of a conformal mapping of a domain with nonzero corner

Zherebko T. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 9. - pp. 1285-1289

Let $G$ be a bounded domain with a Jordan boundary that is smooth at all points except a single point at which it forms a nonzero angle. We prove Korevaar’s conjecture on the order of polynomial approximation of a conformal mapping of this domain into a disk. We also obtain a pointwise estimate for the error of approximation.